Published Research by Mathematics Faculty
The Department of Mathematics prides itself on a tradition of active and productive research. Recent published research by UTC Department of Mathematics faculty members of the department are listed below.
Published in 2019
- L. Kong, A degenerate elliptic system with variable exponents, Sci. China Math. 62 (2019), 1373--1390.
- J. R. Graef, S. Ho, L. Kong, and Min Wang, A fractional differential equation model for bike share systems, J. Nonlinear Function. Anal. 2019} (2019), Article ID 23, 14pp.
- J. R. Graef, S. Heidarkhani, L. Kong, and A. Salari, Three Weak Solutions to a degenerate quasilinear elliptic system, Le Matematiche LXXIV (2019), 191--210.
- B. Belinskiy, D.C. White, Time optimization of a draining tank and some similar problems on star graphs, Punjab Univ. J. of Math, 2019, vol. 51(7), 1-18.
- C. Ratchford and J. Wang, Modeling cholera dynamics at multiple scales: environmental evolution, between-host transmission, and within-host interaction,Mathematical Biosciences and Engineering, vol. 16(2), pp. 782-812, 2019.
- Z. Cheng, Y. Liu, M. Zhang and J. Wang, IB-WENO method for incompressible flow with elastic boundaries, Journal of Computational and Applied Mathematics, vol. 362, pp. 498-509, 2019.
- C. Yang and J. Wang, A cholera transmission model incorporating the impact of medical resources, Mathematical Biosciences and Engineering, vol. 16(5), pp. 5226-5246, 2019.
- F. Bao, L. Mu and J. Wang, A fully computable posteriori error estimate for the Stokes equations on polytopal meshes, SIAM Journal on Numerical Analysis, vol. 57(1), pp. 458-477, 2019.
- C. Modnak and J. Wang, An avian influenza model with latency and vaccination,Dynamical Systems, vol. 34, pp. 195-217, 2019.